# SDR HNAA2020100800284

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 47,715 hours, 43,487 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WEB FRAME HAS 4 CHAFES, MARKED.  COMPLETE: SMOOTHED CHAFES (4 EACH) ON CARGO DOOR WEB FRAME, IAW EMB 145 SRM 51-10-03.  2 EA FOUND TO BE WITHIN ALLOWABLE LIMITS: ONE AT VB1 AND HB4 AND ONE AT VB2 AND HB4, IAW EMB 145 SRM 52-30-01.  REPAIRED TWO CHAFES: ONE AT VB2 AND HB3, AND ONE AT VB3 AND HB4, IAW PIEDMONT EO-1-52-20-0360.
